U.S. doctors online nowAsk doctors free
ZA
A 34-year-old female asked:

8 year old has had fever for 3 days. been giving panado and neurofen but it wont break! what can i do?

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Day 3 = call the Dr.: Whether or not an 8 year-old with a fever needs to go to the ER depends on if the parent is very worried, and if the child actually has serious symptoms. If the parent is very worried, he should take the child to the ER no matter what the fever is. But, a normal healthy 8 year-old who looks pretty good, acts pretty normal, and just started a high fever, usually can see on Day 2-4.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 51-year-old female asked:

I was in an accident 3months ago had X-ray of my neck due to whiplash. I've been seeing a chiropractor but it still hurts. Should I get an mri?

2 doctor answers3 doctors weighed in
Dr. Thomas Dowling
Orthopedic Spine Surgery 40 years experience
Yes if not improved: If you are still hurting without any real improvement or if it is feeling worse, then a MRI would be indicated unless the pain is mild and not affecting your life.
A 48-year-old member asked:

Is it normal for my period not to have started after taking birth control pills for two days?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Juchau
Family Medicine 33 years experience
Yes: Your period shouldn't start until the end of the pack during the placebo portion. During days 22-28.
A 47-year-old member asked:

Is it safe to take nabumetone with ibuprofen for pain?

2 doctor answers6 doctors weighed in
Dr. Larry Stephenson M D
Neurology 44 years experience
Should avoid : Nsaids increase the liklihood of complications including GI probs including gastric ulcer and GI bleeding. May also inc the liklihood aggrevation of blood pressure, renal, and liver dysfunction.
A 29-year-old member asked:

Is it bad to take aspirin and nurofen together? I woke up with a terrible headache, and took an aspirin. Now I have some bad period pain :(

1 doctor answer3 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Ok if short-term use: Nurofen contains Ibuprofen (motrin or advil (ibuprofen) in the U.S.). Aspirin is a similar anti-pain, anti-inflammation drug, but Aspirin can cause more stomach upset. For typical, occasional headaches and/or menstrual pains, using normal doses of either or both on the same day is probably ok (for short-term use). A doctor should evaluate bad pains or prolonged symptoms to rule out more serious problems.
Saint Cloud, FL
A 30-year-old male asked:

If I had a seizure 14 years ago in my sleep with my eyes just rolling no convulsions what kind would that be all my records were lost?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Back off: Jeff - please find yourself a good doctor to talk to face to face. Do not keep sending the same questions. Set your mind at ease and resolve your conflicts. That will be the only way to resolve your concerns!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 1, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.